# SDR ASOA2012071901934

- Difficulty date: July 15, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 24,175 hours, 22,100 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 EXTERIOR EMERGENCY LIGHT INOPERATIVE.   RELAMPED LT NR 2 EXTERIOR EMERGENCY LIGHT ASSY IAW AMM 33-51-21.
